# SDR DALA1134469221

- Difficulty date: September 10, 2007
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 25,118 hours, 17,777 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND BROKEN ON THE SKIN OF LT AND RT HORIZONTAL STABILIZER FAIRING REPAIRED PER MESSAGE 1-565796525-2
